MAUDE Adverse Event Report: AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 14530
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 04/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint involving a pressure prevention mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The initial reporter indicated that the provider of the pressure prevention matttress did not set up the mattress correctly and the user developed a stage 4 pressure ulcer.There was no report of any device defect, other than the improper set up.Drive did not receive any information regarding the patient's overall pressure injury management program.The product is involved in litigation between the initial reporter and the provider, and will not be returned.
 
Event or Problem Description

Brand Name
DRIVE
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
AIRFLO (XIAMEN) MEDICAL CO., LTD.
1f, 3f, 4f, no. 6
east haijing road
haicang, xiamen fujian 36102 6
CH  361026
MDR Report Key17840043
Report Number2438477-2023-00129
Device Sequence Number18006505
Product Code FNM
UDI-Device Identifier00822383932187
UDI-Public00822383932187
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
Report Date (Section F) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number14530
Device Catalogue Number14530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/29/2023
Event Location Other
Date Report to Manufacturer09/28/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date10/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale
Date Report Sent to FDA09/28/2023